# SDR IPXA2021061870752

- Difficulty date: May 1, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING LOWER FUEL ACCESS DOOR LANDING AT STA XORS 696.730 IS CRACKED.REPAIRED CRACKED RT WING LOWER FUEL ACCESS DOOR LANDING AT STA XORS 696.730 IAW VT-SAA EA 011-5730-01-A9126 REV. IR AND UPS EO MD11-5730-80699-A. REF. FAA FORM 8100-9 SIGNED BY S. KING DATED 06/16/21. (MAJOR)
